# SDR UALA2010083103214

- Difficulty date: August 31, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 57,849 hours, 20,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 73
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR DRIVE ILLUMINATED, RTFL CREW ACCOMPLISHED DISCONNECT OF LT GEN.  FOUND LT IDG OIL QTY LOW. RECONNECTED & SERVICED PER MM. LEFT IDG REQUIRED 5 PINTS OF OIL AT SERVICE. REPLACED LT GCU PRECAUTIONARY. ACP HIGH POWER RUN ALL INDICATIONS NORMAL.
